# SDR SWAA2021011340926

- Difficulty date: January 9, 2021
- Submitted: January 13, 2021
- Operation: Air carrier
- Aircraft: N8658A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36899
- Aircraft time: 20,755 hours, 9,144 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Loose
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT SIGN COVER FOR OVERWING EXIT HAS FALLEN OFF.  RE-INSTALLED EXIT SIGN COVER, REF AMM 33-51-11.
